# SDR ASOA20150331032

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 25,296 hours, 14,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 14526261403
- Condition: Worn
- Location: Lt Ram Air
- Part time: 33,750 hours, 19,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FL220, REPORTED SMOKE IN THE COCKPIT AND SMELLING ELECTRICAL SMOKE,  F/A CALLED REPORTING SMOKE IN THE CABIN, CREW WENT ON OXYGEN, RAN THE QRH, AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ACM TO BE FROZEN AND DAMAGED.  R & R THE NR 1 ACM, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE. DISCREPANCY REPEATED. FOUND NR 1 RAM AIR VALVE ASSY WITH WORN BUSHING AND IT WAS REPLACED.
